# SDR VGQY2010070200043

- Difficulty date: January 7, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB TIP AREA, MOST O/B RIB WEB LWR CHORD FOUND CRACK.  REMOVED AND REPLACED EXISTING REPAIR DOUBLER PER SRM 52-30-06 REV 166, FIGURE 1.  REPAIR DIMENSION: 12.50 INCH BY 6.00 INCH; INSPECTION THRESHOLD:  20,000 FLIGHT CYCLES FROM DELIVERY OF AIRPLANE; METHOD: DETAILED VISUAL INSPECTION INTERVAL: 3,000 FLIGHT CYCLES.
